| Model Number |
02.12.E0312CRL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/18/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in reporting instability and the cause is unknown.At about 1 month post primary the surgeon revised the insert (12 to 14 mm) and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 23 january 2023: lot 2116990: (b)(4) items manufactured and released on 20-jan-2022.Expiration date: 2026-12-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.